Modules in σ[M] with Chain Conditions on δM-small Submodules
Ali O. Alattass
Journal of Mathematics and Statistics, Volume 7, Issue 2, pp. 144–148 · doi.org/10.3844/jmssp.2011.144.148
Abstract
Problem statement: Let M be a right module over a ring R. In this article modules in σ[M] with chain conditions on δM- small submodules are studied. Approach: With the help of known results about M- singular, Artinian and Noetherian modules the techniques of the proofs of our main results use the properties of δM- small, δM- supplement and δM- semimaximal submodules. Results: Modules in σ[M] with chain conditions on δM- small are investigated, δM- semimaximal submodule is defined. Some Properties of δM- semimaximal submodules are proved. As application a new characterization of Artinian module in σ[M] is obtained in terms of δM- small submodules and δM- semimaximal submodules, as well as δM- small submodules and δM- supplement submodules. Conclusion/Recommendations: Our results certainly generalized several results obtained earlier.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2011 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Alattass, A. O. (2011). Modules in σ[M] with Chain Conditions on δM-small Submodules. Journal of Mathematics and Statistics, 7(2), 144–148. https://doi.org/10.3844/jmssp.2011.144.148
- Licence
- © Science Publications
- Issue
- Volume 7, Issue 2
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
